Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 377, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 16, 2012, 2:53 PM CDT for Searcy County, Van Buren County, Arkansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2012, 2:53 PM CDT (19:53 UTC)
- Expired
- Aug 16, 2012, 3:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Searcy County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 112 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 3:15 PM CDT | TSTM WND DMG | 4 E Chimes, AR | A FEW TREES WERE DOWNED ALONG HIGHWAY 254. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS54 KLZK 161953
SVRLZK
ARC129-141-162045-
/O.NEW.KLZK.SV.W.0377.120816T1953Z-120816T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
NORTH CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 345 PM CDT
* AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHEAST OF WATTS...OR 4 MILES SOUTH OF MARSHALL...AND MOVING EAST
AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL... WOOLUM... WATTS...
ROCKY HILL... KAY... IMO...
ELBERTA... BOHANNON... OXLEY...
LESLIE... DENNARD... CANAAN...
BEGLEY... WILEYS COVE... WELCOME HOME...
STYLES MTN... SEARCY CNTY ARPT... RUMLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3584 9241 3579 9242 3565 9260 3581 9285
3596 9266
TIME...MOT...LOC 1954Z 292DEG 10KT 3584 9261
$$
622 follow-up statements
630
WWUS54 KLZK 162000
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 PM CDT THU AUG 16 2012
ARC129-141-162045-
/O.CON.KLZK.SV.W.0377.000000T0000Z-120816T2045Z/
SEARCY AR-VAN BUREN AR-
300 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
VAN BUREN AND SOUTHERN SEARCY COUNTIES UNTIL 345 PM CDT...
AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES EAST OF WATTS...OR 7 MILES SOUTHEAST OF MARSHALL...
MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
MARSHALL... WOOLUM... WATTS...
ROCKY HILL... KAY... IMO...
ELBERTA... ELBA... BOHANNON...
OXLEY... LESLIE... DENNARD...
CANAAN... BEGLEY... WILEYS COVE...
WELCOME HOME... STYLES MTN... SEARCY CNTY ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3584 9241 3579 9242 3565 9260 3581 9285
3596 9266
TIME...MOT...LOC 2000Z 312DEG 13KT 3582 9258
$$
62995
WWUS54 KLZK 162022
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
322 PM CDT THU AUG 16 2012
ARC129-141-162045-
/O.CON.KLZK.SV.W.0377.000000T0000Z-120816T2045Z/
SEARCY AR-VAN BUREN AR-
322 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
VAN BUREN AND SOUTHERN SEARCY COUNTIES UNTIL 345 PM CDT...
AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 3 MILES NORTHWEST OF ROCKY HILL...OR 10 MILES SOUTH OF
MARSHALL...MOVING SOUTH AT 10 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
MARSHALL... WOOLUM... WATTS...
ROCKY HILL... KAY... IMO...
ELBERTA... ELBA... BOHANNON...
OXLEY... LESLIE... DENNARD...
CANAAN... BEGLEY... WILEYS COVE...
WELCOME HOME... STYLES MTN... SEARCY CNTY ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3584 9241 3579 9242 3565 9260 3581 9285
3596 9266
TIME...MOT...LOC 2022Z 358DEG 8KT 3576 9262
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:51 PM CDT, 2 minutes earlier.
Area forecast discussion, Aug 16, 2:51 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 251 PM CDT THU AUG 16 2012 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. NAM CONTINUES TO BE THE OUTLIER THIS AFTERNOON COMPARED TO THE REMAINDER OF THE SHORT TERM MODELS. FEEL THE BEST APPROACH THIS AFTERNOON IS TO GO WITH A BLEND OF THE CMC/ECMWF/GFS SOLUTIONS WHICH ALL ARE IN BASIC AGREEMENT THIS AFTERNOON. LATEST SURFACE ANALYSIS PLACES SURFACE COLD FRONT FROM CENTRAL OKLAHOMA TO WESTERN MISSOURI AND INTO THE UPPER GREAT LAKES. AIR MASS IN ADVANCE OF THE FEATURE QUITE UNSTABLE WITH SCATTERED PULSE TYPE CONVECTION ONGOING WITH SEVERAL THUNDERSTORMS WARNINGS ALREADY HAVING BEEN ISSUED. EXPECT STRONGEST CONVECTION TO CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING HOURS. FRONT IS EXPECTED TO SLOWLY ADVANCE TOWARDS THE SOUTHEAST TONIGHT AND WILL REACH A DEQUEEN TO SHERIDAN TO WEST MEMPHIS LINE BY MORNING. FRONT IS EXPECTED TO SLOW DOWN BUT EVENTUALLY GET INTO NORTHERN LOUISIANA BY THE END OF THE DAY. PULSE TYPE CONVECTION WILL REMAIN POSSIBLE ONCE AGAIN ALONG AND TO THE SOUTH OF THE BOUNDARY AND AND ADDITIONAL STRONG STORMS CAN NOT BE DISCOUNTED. PRECIPITATION CHANCES WILL DECREASE FURTHER TO THE NORTH OF THE BOUNDARY. UPPER FLOW WILL REMAIN HIGHLY AMPLIFIED OVER THE WEEKEND WITH DEEP TROUGHING OVER THE EAST AND SUBSEQUENT RIDGING OVER THE WEST. WHILE THIS PATTERN WILL KEEP TEMPERATURES ACTUALLY ON THE COOL SIDE IT WILL ALLOW UPPER LEVEL IMPULSES TO MOVE THROUGH. IMPULSES EXPECTED TO WORK WITH THE STALLED OUT BOUNDARY SUNDAY FOR CONTINUED PRECIP CHANCES OVER MAINLY THE CENTRAL AND SOUTH. .LONG TERM...MONDAY THROUGH WEDNESDAY NOT A LOT OF VALUE CAN BE ADDED TO THE EXTENDED PERIOD THIS GO AROUND WITH FORECAST LEANING HEAVILY TOWARDS THE ECMWF. MODELS REMAIN CONSISTENT IN KEEPING EASTERN CONUS TROUGHING ON PLACE THROUGH THE PERIOD ALTHOUGH THE FLOW DOES DAMPEN OUT SOMEWHAT WITH TIME. ALTHOUGH THE WESTERN RIDGE DOES WEAKEN...THE PRESENCE OF THE EASTERN CONUS TROUGH WILL KEEP THE UPPER FLOW WITH SOME TYPE OF NORTHERLY COMPONENT. AS A RESULT...THE FRONTAL SYSTEM THAT WAS OVER THE STATE IN THE SHORT TERM PERIOD WILL BE PUSHED TO THE GULF COAST. WITH THE AFOREMENTIONED NORTHERLY FLOW IN PLACE...A MOSTLY DRY AND COOLER THAN NORMAL FORECAST REMAINS INTACT. MODELS CONTINUE TO SHOW A COUPLE OF WEAK IMPULSES MOVING THROUGH HE PREVAILING FLOW BUT THIS POINT...ONLY OCCASIONAL HIGH TO MID LEVEL CLOUDS ARE EXPECTED. EURO NUMBERS LOOK REASONABLE AND ARE GENERALLY ACCEPTED && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 84 62 82 / 40 40 30 20 CAMDEN AR 72 90 68 87 / 50 50 60 60 HARRISON AR 66 83 59 82 / 60 40 30 20 HOT SPRINGS AR 71 88 66 86 / 40 50 50 50 LITTLE ROCK AR 72 87 66 85 / 40 50 40 40 MONTICELLO AR 72 90 68 87 / 50 50 60 60 MOUNT IDA AR 71 89 66 86 / 40 50 50 50 MOUNTAIN HOME AR 67 83 59 82 / 60 40 30 20 NEWPORT AR 71 84 63 83 / 40 40 30 20 PINE BLUFF AR 72 89 67 86 / 40 50 50 50 RUSSELLVILLE AR 69 86 63 84 / 40 50 40 40 SEARCY AR 71 85 64 83 / 40 50 30 30 STUTTGART AR 72 87 66 85 / 40 50 40 40 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT / LONG TERM...56
Hazardous weather outlook, Aug 16, 9:16 AM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 916 AM CDT THU AUG 16 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171015- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 916 AM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SOME SHOWERS AND THUNDERSTORMS WILL AFFECT...PRIMARILY...NORTHERN ARKANSAS TODAY. SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND SOME LARGE HAIL BEING THE MAIN THREATS. THESE STORMS WILL BE OUT AHEAD OF A COLD FRONT THAT WILL APPROACH THE STATE FROM THE NORTH LATER TONIGHT. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH THE FRONT OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL HAVE MOVED INTO THE STATE DURING THE EARLY MORNING HOURS ON FRIDAY. THERE MAY BE A BIT OF A LULL IN THUNDERSTORM ACTIVITY ALONG THE FRONT EARLY FRIDAY MORNING...HOWEVER THUNDERSTORMS SHOULD FLARE BACK UP DURING BY THE EARLY AFTERNOON HOURS. AGAIN...SOME STORMS COULD REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IT APPEARS THAT THE FRONT COULD LINGER IN THE STATE INTO SATURDAY. IF THIS HAPPENS...THERE COULD BE A FEW SEVERE STORMS IN SOUTHERN ARKANSAS SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... COVERAGE OF SEVERE STORMS MAY NOT BE ENOUGH TO WARRANT SPOTTER ACTIVATION. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 28
In the hours before
Special weather statement, Aug 16, 1:41 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 141 PM CDT THU AUG 16 2012 ARZ003-004-012-013-161910- BOONE AR-MARION AR-NEWTON AR-SEARCY AR- 141 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN SEARCY...NORTHEASTERN NEWTON AND SOUTHWESTERN MARION COUNTIES UNTIL 215 PM CDT... AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF WESTERN GROVE...OR 14 MILES EAST OF JASPER...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WESTERN GROVE... SAINT JOE... DUGGER... DUFF... CRAWFORD... SILVER HILL... PINDALL... GILBERT... EVERTON... EROS... BRUNO... WOOLUM REC AREA... VERONA... TYLER BEND... TOMAHAWK... SKULL BLUFF... RED BLUFF... RALLY HILL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3613 9262 3588 9272 3604 9304 3620 9292 TIME...MOT...LOC 1842Z 286DEG 13KT 3607 9293 62
Special weather statement, Aug 16, 2:07 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 207 PM CDT THU AUG 16 2012 ARZ003>005-161950- BAXTER AR-BOONE AR-MARION AR- 207 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN BOONE... NORTHERN MARION AND NORTHWESTERN BAXTER COUNTIES UNTIL 245 PM CDT... AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF OZARK ISLE...OR 11 MILES NORTHWEST OF BULL SHOALS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BULL SHOALS... PRICE PLACE... OZARK ISLE... LAKEVIEW... BULL SHOALS SP... ARKAWANA... THREE BROTHERS... PEEL... OAKLAND... MONARCH... WHITEVILLE... TATER KNOB... SHORT MTN... PINE MTN... OAKLAND PUBLIC USE AREA... MONKEY RUN... LONG MTN... JONES PT WMA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3630 9245 3636 9288 3651 9287 3651 9243 TIME...MOT...LOC 1907Z 274DEG 11KT 3645 9276 56
Local storm report, Aug 16, 2:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
214 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG 5 NW PINNACLE MOUNTAIN 34.87N 92.53W
08/16/2012 PULASKI AR PUBLIC
A TREE WAS BLOWN DOWN ONTO HIGHWAY 10.
&&
28Special weather statement, Aug 16, 2:24 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 224 PM CDT THU AUG 16 2012 ARZ022-038-161955- POPE AR-YELL AR- 224 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES UNTIL 300 PM CDT... AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF LAKE DARDANELLE...OR NEAR RUSSELLVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... POTTSVILLE... MOSLEY... LAKE DARDANELLE... LAKE ATKINS... DARDANELLE LOCK AND DAM... DARDANELLE... ATKINS... GUM LOG... COGLESVILLE... WORTHEN... SHILOH... RUSSELLVILLE MUNI ARPT... OUITAVILLE... NORTH DARDANELLE... MT NEBO SP... LAKE DARDANELLE SP... GRAVEL HILL... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 77 AND 95. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3542 9295 3520 9290 3518 9328 3530 9327 TIME...MOT...LOC 1924Z 259DEG 14KT 3526 9320 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:47 PM CDT | Special Weather Statement | LZK | Marion | 28 min |
| Aug 15, 8:50 PM CDT | Severe Thunderstorm Warning | LZK | Marion | 25 min |
| Aug 16, 12:20 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone | 40 min |
| Aug 16, 12:53 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Searcy | 38 min |
| Aug 16, 12:58 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 47 min |
| Aug 16, 1:07 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone, Van Buren | 38 min |
| Aug 16, 1:18 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 42 min |
| Aug 16, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Pulaski, Saline | 39 min |
| Aug 16, 1:41 PM CDT | Special Weather Statement | LZK | Searcy | 29 min |
| Aug 16, 1:46 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone | 44 min |
| Aug 16, 1:49 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 41 min |
| Aug 16, 2:07 PM CDT | Special Weather Statement | LZK | Marion | 43 min |
| Aug 16, 2:16 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 32 min |
| Aug 16, 2:21 PM CDT | Severe Thunderstorm Warning | LZK | Searcy | 39 min |
| Aug 16, 2:24 PM CDT | Special Weather Statement | LZK | Pope | 31 min |
| Aug 16, 2:25 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 50 min |
| Aug 16, 2:28 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 47 min |
| Aug 16, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Pulaski | 32 min |
| Aug 16, 2:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 49 min |
| Aug 16, 3:06 PM CDT | Special Weather Statement | LZK | White | 29 min |
| Aug 16, 3:11 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Van Buren | 34 min |
| Aug 16, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 47 min |
| Aug 16, 3:49 PM CDT | Special Weather Statement | LZK | Van Buren | 31 min |
| Aug 16, 3:51 PM CDT | Special Weather Statement | LZK | Searcy | 29 min |
| Aug 16, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Van Buren | 38 min |
| Aug 16, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 35 min |
| Aug 16, 4:38 PM CDT | Special Weather Statement | LZK | Perry | 42 min |
| Aug 16, 5:25 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 35 min |
| Aug 16, 5:47 PM CDT | Flash Flood Warning | LZK | Perry, Saline | 2 hr |
| Aug 16, 6:36 PM CDT | Special Weather Statement | LZK | Johnson | 29 min |
| Aug 16, 6:37 PM CDT | Special Weather Statement | LZK | Logan | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.